No. Bacterial vaginosis (bv) is not associated with heart problems. It can increase the risk of getting other sexually transmitted diseases, including gonorrhea and hiv. It can increase the rsik of infection after procedures/surgery of the pelvis, and can increase the risk of complications during pregnancy. Chlamydial infections, another std, have been linked to an increase in heart disease, however.
Pain in forehead, upper jaw, lower back of head for 2 days. Sinus? Viral or bacterial? Scared too much motrin will cause heart problems.....
Exam. You must be examined. Your symptoms cannot realistically be diagnosed online. Use Tylenol (acetaminophen) instead of Motrin and call for an appointment.
See a doctor. These symptoms suggest a clear need for an examination and assessment by a clinician. See your family doctor and go from there. Best wishes.
HDL. Assuming SI units the reported level is considered favorable with respect to cardiovascular risk. Please review the following link https://labs. Unchealthcare. Org/labstestinfo/h_tests/hdlp. Htm.
No. Overdose is not life threatening.
Not any time soon. Yes, a long lifetime of stress, anxiety and panic can damage all of your bodily systems and the cardiovascular one is a major risk - but it takes a long time. The panic attack 'feels' like a heart attack and many ER visits for suspected HA turn out to be false alarms. At your age panic is much more likely. But you can learn skills in CBT therapy on how to avoid, reduce and manage anxiety. Try it!
Panic attacks. Can be frightening and people sometimes wonder if they are having a heart attack. But don't worry - no one dies from panic attacks.
No. Heart disease does not cause facial flushing. Niacin, which is used for heart disease often causes flushing. A rare disease called carcinoid syndrome which is due to excess serotonin can cause flushing but most flushing is related to temperature, emotions, exercise, alcohol or allergies. It may just be normal for you. Are you fair?
Tired. Lots of possibilities, deconditioning, anemia, depression, low thyroid, pulmonary problems, mechanical problems and more. If you start with low levels of exercise and increase slowly over weeks but don't improve, see your doc for evaluation.
Look up. Creatine retains fluid in muscles which makes them bigger and gives a mechanical advantage. I am unaware of any heart adverse side effect even tho extra fluid in the heart is not a great idea. I recommend that all supplements be taken only 5 days a week so as not to become adapted to them, in this case i'd skip a sunday and thursday. Try google for more info, www, thepmcorg for more about me.
Popular supplement. To build lean muscle mass. One of the most study supplements. It's accepted by professional athletic associations like ncaa. Good for young high performance athletes to increase or maintain muscle mass. 5-7gr a day. Side effects are very minimum. Stay hydrated drinking lots of water. Renal damage is just a theoretical possibility. Worry about your brain injury. Consult a sport physician.